# SDR 98ZZZX3363

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Insert
- Condition: Loose
- Location: Gearbox
- Part time: 1,835 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF ALL PARTS, FOUND 1 EACH INSERT PULLED OUT AND 2 EACH INSERTS LOOSE AT EXCITER BOX MATING SURFACE ON GEARBOX HOUSING.  ONE EACH INSERT P/N NAS1394-3L PULLED OUT AND 2 EACH INSERTS LOOSE.  POSSIBLY CAUSED BY EXCESSIVE CLEARANCE BETWEEN EXCITER BOX AND GEARBOX CAUSING BOX TO GET HUNG UP OR HIT ON ENGINE REMOVAL.
